# SDR FDEA201706031563

- Difficulty date: June 3, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 52,171 hours, 23,121 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT CHECK,  FOUND THE R1 DOOR SLIDE WARNING LIGHT INOPERATIVE. BUZZER OK,  FOUND A BROKEN WIRE AT TERMINAL 2 OF LIGHT 8WN.  TERMINATED IAW SWPM 20-48-25-0 AND OPS CHECKED IAW MM 52-73-11-04-09, CHECKED GOOD.  ACFT OK FOR SERVICE.
